# SDR USAA2010020290259

- Difficulty date: January 28, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 31,629 hours, 12,512 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE240201
- Part serial: 0147
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - EES - LOW PRESSURE AT FORWARD SERVICE DOOR EMERGENCY CYLINDER DAMPER.  CHARGED THE EMERGENCY CYLINDER DAMPER AT FORWARD SERVICE DOOR IAW A319 AMM 52-10-00-614-057.
